# SDR DL72S000278

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FILLED WITH LIGHT SMOKE AND RIGHT AFT LAV SMOKE ALARM WENT OFF.  SHORTLY THEREAFTER RIGHT PACK TRIP OFF LIGHT ILLUM.  SMOKE CLEARED AFTER RUNNING SMOKE ILLIMINATION CHECK.  FOUND OIL LEAKING FROM RT ACM.  REPLACED SAME.
